# SDR DALA2024050204887

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 217-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB UPPER AND LOWER BTW STA 217-237 AT PAX CAB. SUMMARY OF NRC 00346: CORROSION LEVEL 2. RH CUSP WEB UPPER AND LOWER BTW STA 217-237 AT PAX CAB WAS FABRICATED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 FIG 209. REPLACED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 FIG 209 AND 51-41-02-0G PAR. 4. (LP #0319981)
